IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 943 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

RESEARCH LETTER

Adverse cutaneous drug reactions: A one year survey at a dermatology outpatient clinic of a tertiary care hospital

Chatterjee S, Ghosh A P, Barbhuiya J, Dey S K

Year : 2006| Volume: 38| Issue : 6 | Page no: 429-431

   This article has been cited by
 
1 A prospective study of clinical spectrum of cutaneous adverse drug reactions and their incidence in Indian population
SK Malhotra, Baljit Kaur, Inderpal Kaur
IP Indian Journal of Clinical and Experimental Dermatology. 2021; 7(2): 143
[Pubmed]  [Google Scholar] [DOI]
2 Association of HLA-B*51:01, HLA-B*55:01, CYP2C9*3, and Phenytoin-Induced Cutaneous Adverse Drug Reactions in the South Indian Tamil Population
Shobana John, Karuppiah Balakrishnan, Chonlaphat Sukasem, Tharmarajan Chinnathambi Vijay Anand, Bhutorn Canyuk, Sutthiporn Pattharachayakul
Journal of Personalized Medicine. 2021; 11(8): 737
[Pubmed]  [Google Scholar] [DOI]
3 Comparison of sensitivities of skin prick and intradermal tests with oral rechallenge test: A prospective interventional hospital-based study
SatyendraK Singh, Ayushi Bohara, Tulika Rai
Indian Journal of Dermatology. 2021; 66(1): 55
[Pubmed]  [Google Scholar] [DOI]
4 Patterns of Cutaneous Drug Reactions: A Review
Sapna Goutham, Narayanan Rajendran
SBV Journal of Basic, Clinical and Applied Health Science. 2020; 2(4): 134
[Pubmed]  [Google Scholar] [DOI]
5 Cutaneous adverse drug reactions in a tertiary care hospital: An observational study
Baijayanti Rath , Manas Ranjan Naik , Bhabagrahi Rath , Renuka Bhoi , Jai Prakash
Journal of Pharmacovigilance and Drug Research. 2020; 1(1): 6
[Pubmed]  [Google Scholar] [DOI]
6 An appraisal of allergic disorders in India and an urgent call for action
Mamidipudi Thirumala Krishna, Padukudru Anand Mahesh, Pudupakkam Vedanthan, Saibal Moitra, Vinay Mehta, Devasahayam Jesudas Christopher
World Allergy Organization Journal. 2020; 13(7): 100446
[Pubmed]  [Google Scholar] [DOI]
7 Severe cutaneous adverse drug reactions: Incidence, clinical patterns, causative drugs and modalities of treatment in Assiut University Hospital, Upper Egypt
Doaa A. E. Abou-Taleb, Ahmed M. El-Sayed, Ayad A. Ghabesha, Sahar B. Hassan
Dermatologic Therapy. 2020; 33(6)
[Pubmed]  [Google Scholar] [DOI]
8 CLINICO-EPIDEMIOLOGICAL STUDY OF CUTANEOUS ADVERSE DRUG REACTIONS: A HOSPITAL-BASED STUDY
Satyendra Kumar Sharma, Tanmay Padhi
Journal of Evidence Based Medicine and Healthcare. 2019; 6(31): 2113
[Pubmed]  [Google Scholar] [DOI]
9 ANALYSIS OF CUTANEOUS ADVERSE DRUG REACTIONS ON USING COMMONLY PRESCRIBED DRUGS AT A TERTIARY CARE HOSPITAL
Deepa Latha Ciddhavaduta, Samikrutha Samikrutha, Deepika Baloju
Journal of Evidence Based Medicine and Healthcare. 2018; 5(21): 1621
[Pubmed]  [Google Scholar] [DOI]
10 Dermatological Adverse Drug Reactions in a Tertiary Care Teaching Hospital of Punjab-A Pharmacovigilance Study
Narinder Singh, Jaswinder Singh, Vikram Bhandari, Rahat Kumar, Meenakshi Gupta, Deepika Tikko, Preet Sood
AMEI's Current Trends in Diagnosis & Treatment. 2018; 2(2): 71
[Pubmed]  [Google Scholar] [DOI]
11 A CASE REPORT STUDY OF DICLOFENAC–INDUCED SEVERE FIXED DRUG ERUPTION
Ravindra Kumar Ganjikunta, Kiran Kanth Vudayana, Subba Reddy Avula
Journal of Evidence Based Medicine and Healthcare. 2016; 3(30): 1374
[Pubmed]  [Google Scholar] [DOI]
12 Severe cutaneous adverse drug reactions
Rajesh Verma,Biju Vasudevan,Vijendran Pragasam
Medical Journal Armed Forces India. 2013; 69(4): 375
[Pubmed]  [Google Scholar] [DOI]
13 Severe cutaneous adverse reactions
Grover, S.
Indian Journal of Dermatology, Venereology and Leprology. 2011; 77(1): 3-6
[Pubmed]  [Google Scholar]
14 A prospective analysis of drug-induced acute cutaneous reactions reported in patients at a tertiary care hospital
Hotchandani, S.C., Bhatt, J.D., Shah, M.K.
Indian Journal of Pharmacology. 2010; 42(2): 118-119
[Pubmed]  [Google Scholar]
15 Adverse cutaneous drug reaction
Nayak, S., Acharjya, B.
Indian Journal of Dermatology. 2008; 53(1): 2-8
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow